Anonymous
Post count: 93172

Hi Joann! I’m the one with the eyes on my homepage, soon to be joined by others. . .didn’t want to scare those who don’t have the ophthalmopathy! The picture actually was taken nine months before I was diagnosed with Graves’ Disease. Taking the atomic cocktail hasn’t changed my eyes one way or another, so if you’re doing it for that reason, please realize that it probably won’t affect either the onset of progression of any eye problems. Jake is going to share names of ophthalmologists known by the NGDF in my area, and most likely with surgery on the eyelid muscles, my eyes will be quite normal-appearing in time. In the meantime, hopefully those of us who are self-conscious and fearful can look at the lighter side! Rachel. . .thanks for bringing up the libido question. Mine is totally shot, gone, dead! I’m not depressed or on anti-depressants, but still hyperthyroid. Anyone know if THAT causes the libido to quit? In retrospect, that started with the onset of all the other problems. I had blood test today. . .will see endocrinologist on Monday. . .my questions to him get “I don’t know” and “we’ll have to wait and see” replies, though he’s kind and patient. I’m thankful for this group to share experiences and find answers! Dianne